Alert archive / Indiana / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 25, NWS Indianapolis, IN

May 13, 20105 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 13, 2010, 11:50 PM EDT for 5 counties in Indiana. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 13, 2010, 11:50 PM EDT (03:50 UTC)
Expired
May 14, 2010, 12:06 AM EDT
In force
16 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Boone County, IN, Clinton County, IN, Fountain County, IN, Montgomery County, IN, Parke County, IN

The radar

The Indianapolis radar (KIND), 63 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 889 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
889 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
835 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.8

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 8:30 PM EDT, 3 hours 20 minutes earlier.

Area forecast discussion, May 13, 8:30 PM EDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
830 PM EDT THU MAY 13 2010

.UPDATE...FRONTAL SYSTEM APPEARS TO BE ACROSS THE FAR NORTHWEST
SECTIONS OF THE FORECAST AREA. AIR MASS IS MODERATELY UNSTABLE SOUTH
OF THE FRONT WITH LIFTED INDICES DOWN TO -6. SOME CONVECTION IS
TRYING TO GET GOING ALONG THE FRONT. ADDITIONAL CONVECTION THAT
ORIGINATED IN THE SOUTHERN PLAINS EARLIER TODAY IS NOW PROGRESSING
THROUGH SOUTHERN ILLINOIS. GIVEN THE CURRENT INSTABILITY AXIS ACROSS
THE AREA...SEEMS REASONABLE TO BELIEVE THERE IS A CONTINUED THREAT
FOR CONVECTIVE DEVELOPMENT ALONG THE FRONT LATER TONIGHT. WILL
CONTINUE WITH POPS TONIGHT.

APPEARS THERMAL AND SHEAR PARAMETERS STILL FAVORABLE FOR SEVERE
STORMS AHEAD OF FRONT...SO WILL HAVE TO KEEP AN EYE ON THE
CONVECTIVE TRENDS OVER THE NEXT FEW HOURS.

&&

.SYNOPSIS...
LOW PRESSURE WAS FOUND ACROSS SE MINNESOTA EARLY THIS AFTERNOON
WITH A COLD FRONT THAT STRETCHED SOUTH ACROSS IOWA TO CENTRAL
MISSOURI AND SOUTHERN ARKANSAS. SW SURFACE FLOW WAS IN PLACE AHEAD
OF THE FRONT ACROSS CENTRAL INDIANA. SATELLITE IMAGES SHOW DEBRIS
CIRRUS CLOUDS ACROSS THE STATE ALONG WITH SOME CU TRYING TO
DEVELOP. CONVECTION WAS BUILDING ACROSS CENTRAL KENTUCKY AND SW
OHIO...WHILE SHOWERS ACROSS CENTRAL ILLINOIS NEAR THE FRONT WERE
DIMINSHING. NEWER CONVECTION WAS DEVELOPING OVER SOUTHWEST
INDIANA.

&&

.SHORT TERM /TODAY THROUGH SATURDAY/...
MAIN FORECAST CHALLENGE TODAY WILL BE THE POPS THIS AFTERNOON AND
TONIGHT.

GIVEN THE COLD FRONT TO OUR WEST AND THE VERY MOIST DEWPOINTS ACROSS
THE AREA WOULD LIKE TO INCREASE POPS THIS AFTERNOON AND EVENING.
SPC HOURLY MESOANALYSIS DEPICTS BEST INSTABILITY ACROSS SE
INDIANA...NORTHERN KENTUCKY AND SW OHIO. STILL AS WE APPROACH MAX
DAYTIME HEATING AND STILL CAPE VALUES IN EXCESS OF 2000 J/KG ACROSS
THE AREA LEAD ME TO BELIEVE DEVELOPMENT WILL STILL OCCUR. BACK EDGE
OF FAVOARBLE CAPES REMAINS ACROSS EAST CENTRAL ILLINOIS AND APPEARS
TO BE MOVING EAST. GFS FORECAST SOUNDINGS SHOW MID LEVEL INVERSION
IN PLACE AROUND H8...AND THIS MAY BE LIMITING CONVECTION. SOUNDINGS
HINT THAT THE CAP WILL BE LOST BY 00Z. TIME HEIGHT SHOW SOME LIFT
AND MOISTURE AVAILABLE...MUCH MUCH OF THE SYSTEM APPEARS TO GET
STRETCHED APART LATER THIS AFTERNOON. THUS THE BEST WINDOW FOR
CONVECTION WILL BE LATE THIS AFTERNOON AND EARLY EVENING AS THE CAP
IS LOST AND DAYTIME HEATING INSTABILITY REMAINS IN PLACE. AFTER
HEATING IS LOST...ANY STORMS SHOULD QUICKLY DIMINISH FROM WEST TO
EAST ACROSS THE FORECAST AREA. THUS WILL FOCUS POPS MAINLY DURING
THE LATE AFTERNOON AND EVENING HOURS...RAISING POPS FROM GUIDENCE
PRIOR TO 00Z BUT STICKING CLOSE TO MAVMOS AFTER 00Z. MAY WAIT FOR A
LATER ISSUANCE TODAY DUE TO INCORPORATE THE LATEST RADAR TRENDS INTO
THE FORECAST. GIVEN THE POSSIBLE RAIN BUT EXPECTED COLD AIR
ADVECTION WILL LEAN COLDER THAN MAVMOS FOR LOWS.

ON FRIDAY...HIGH PREESURE OVER THE CENTRAL PLAINS STATES WILL BE
BUILDING ACROSS INDIANA. WITH WEAK UPPER LEVEL RIDGING ALSO
BUILDING...A DRY BUT COOLER DAY IS EXPECTED. TIME HEIGHT SECTIONS
POINTING TOWARD SOME MID LEVEL MOISTURE ALONG WITH BUT WITH GOOD
SUBSIDENCE. CU RULE REMAINS SLIGHTLY NEGATIVE. THUS WITH EXPECTED
CLOUDS AND WEAK COLD AIR ADVECTION...WILL LEAN COOLER THAN MAVMOS
FOR HIGHS ON FRIDAY.

HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS CENTRAL INDIANA ON
FRIDAY NIGHT AND SATURDAY BEFORE BEGINNING TO SLIDE EAST ACROSS THE
GREAT LAKES BY SATURDAY NIGHT. SURFACE FLOW WILL REMAIN
NORTHEASTERLY WHICH IS TYPICALLY UNFAVORABLE FOR CLEAR SKIES. THUS
WILL KEEP SKIES PARTLY CLOUDY BOTH FRIDAY NIGHT AND SATURDAY. BETTER
CHANCES FOR MORE SUNSHINE ON SATURDAY AS STRONGER RIDGING WILL BE
BUILDING ALOFT. CLOUDINESS WILL BE KEY IN LOW TEMPERATURES ON FRIDAY
NIGHT AND DUE TO THIS UNCERTAINLY WILL NOT TREND FAR FROM
MAVMOS...AS IT APPEARS OVERALL PRETTY REASONABLE. SINCE WE ARE
EXPECTING MORE SUNSHINE ON SATURDAY WILL KEEP A WARMING TREND FOR
HIGH TEMPERATURES ON SATURDAY...WHICH WILL BE WARMER THAN THE MAVMOS.

ON SATURDAY NIGHT CLOUDS ARE EXPECTED TO INCREASE AS THE LINGERING
FRONTAL BOUNDARDY TO SOUTH BEGINS TO PUSH BACK NORTH AGAIN AS A WARM
FRONT. GIVEN THE EXPECTED WARM AIR ADVECTION AND INCREASEING CLOUD
COVER WILL TREND AT OR ABOVE MAVMOS...PARTICULARLY ACROSS THE
SOUTHWEST WHERE CLOUDS WILL ARRIVE FIRST.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
ECMWF AND GFS BRING A WARM FRONT INTO CENTERAL INDIANA FROM THE
SOUTHWEST ON SUNDAY AFTERNOON AND MONDAY NIGHT AS AN UPPER TROUGH
APPROACHES ALOFT FROM THE WEST. GOOD FORCING AND MOISTURE SHOULD
BE IN PLACE AS THIS SHOULD BE OUR NEXT PRECIPITATION EVENT.

UPPER LOW LINGERING ACROSS NORTHERN INDIANA AND THE SOUTHERN GREAT
LAKES ON TUESDAY...BUT MOISTURE AT THE MOMENT APPEARS LIMITED. STILL
GIVEN THIS...LOW CHANCE POPS ON TUESDAY...PARTICULARLY ACROSS THE
NORTH APPEAR WARRENTED.

HIGH PRESSURE AND UPPER RIDGEING ARE EXPECETD TO BUILD ACROSS THE
AREA IN THE WAKE OF THE LOW ON WEDNESDAY AND THURSDAY. WITH SURFACE
FLOW REMAINING OUT OF THE NORTH OR NORTHEAST EXPECT COOLER AND
SLIGHTLY BELOW NORMAL TEMPERATURES.

&&

.AVIATION /DISCUSSION FOR 140000Z TAF ISSUANCE/...
CONVECTIVE COMPLEX DEVELOPING IN MO HAS SHOWN MARKED WEAKENING IN
THE LAST HOUR DESPITE MOVING ON A NE TRACK INTO A MORE UNSTABLE
ENVIRONMENT. IN ANY CASE...THIS COMPLEX APPEARS TO BE ON TRACK TO
AFFECT CENTRAL AND NORTHERN INDIANA LATER TONIGHT. HAVE TIMED
COMPLEX TO BEGIN AFFECTING THE FORECAST AREA BY 11 PM THIS
EVENING...SO HAVE INCLUDED MENTION OF -SHRA WITH CB GROUP FOR
SITES SUCH AS KLAF/KHUF AND KIND AFTER MIDNIGHT. EXPECTING
CONVECTION TO CONTINUE TO STRUGGLE TO DEVELOP...ESPECIALLY WITH
THE LOSS OF HEATING IN THE NEXT HOUR OR TWO. HAVE NOT INCLUDED
ANYTHING LOWER THAN VFR FOR THE TAF ISSUANCE...AS ANY CONVECTION
THAT DOES DEVELOP WILL BE PRETTY SPARSE AND ISOLATED IN
NATURE...AND VERY HARD TO NAIL DOWN IN THE TAFS AT THE MOMENT.

OTHERWISE...SOUTHWEST WINDS WILL WANE AFTER SUNSET.

&&

.IND WATCHES/WARNINGS/ADVISORIES... NONE.

&&

UPDATE...JAS
SYNOPSIS...PUMA
SHORT TERM...PUMA
LONG TERM...PUMA
AVIATION...SMF
Hazardous weather outlook, May 13, 5:04 PM EDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
504 PM EDT THU MAY 13 2010

INZ021-028>031-035>049-051>057-060>065-141000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-
504 PM EDT THU MAY 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT...AFTER
800 PM. THE MAIN THREATS ARE DAMAGING WINDS...LARGE HAIL...HEAVY
DOWNPOURS...AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

MORE THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON THROUGH TUESDAY...BUT
IT IS TOO EARLY TO DETERMINE IF SEVERE STORMS ARE POSSIBLE.
LIGHTNING IS A THREAT WITH ANY THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SEVERE STORM SPOTTER ACTIVATION IS POSSIBLE AFTER 800 PM.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ067>072-141000-
KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
504 PM EDT THU MAY 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT...AFTER
800 PM. THE MAIN THREATS ARE DAMAGING WINDS...LARGE HAIL...HEAVY
DOWNPOURS...AND FREQUENT LIGHTNING.

HIGH STREAM FLOWS WILL CONTINUE TODAY AND TONIGHT. RAINFALL FROM
TODAY/S STORMS COULD CAUSE ADDITIONAL FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

MORE THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON THROUGH TUESDAY...BUT
IT IS TOO EARLY TO DETERMINE IF SEVERE STORMS ARE POSSIBLE.
LIGHTNING IS A THREAT WITH ANY THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SEVERE STORM SPOTTER ACTIVATION IS POSSIBLE AFTER 800 PM.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Special weather statement, May 13, 9:32 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
932 PM EDT THU MAY 13 2010

INZ051-052-060-140230-
CLAY-SULLIVAN-VIGO-
932 PM EDT THU MAY 13 2010

...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN SULLIVAN...CLAY AND
VIGO COUNTIES UNTIL 1030 PM EDT/930 PM CDT/...

AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF ANNAPOLIS...OR 15 MILES
SOUTHWEST OF MARSHALL...MOVING EAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
PRAIRIE CREEK AROUND 1000 PM EDT...
PRAIRIETON AROUND 1005 PM EDT...
PIMENTO AROUND 1010 PM EDT...
RILEY AROUND 1020 PM EDT...
CORY AND SEELYVILLE AROUND 1025 PM EDT...
SALINE CITY...STAUNTON AND CENTER POINT AROUND 1030 PM EDT...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3935 8759 3936 8754 3952 8754 3961 8716
      3961 8709 3934 8696 3934 8706 3931 8706
      3920 8760 3925 8759 3926 8762 3930 8762
      3931 8763
TIME...MOT...LOC 0132Z 251DEG 34KT 3924 8785

SMF
Special weather statement, May 13, 9:35 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
935 PM EDT THU MAY 13 2010

INZ037-039-046-047-140215-
BOONE-HAMILTON-HENDRICKS-MARION-
935 PM EDT THU MAY 13 2010

AT 934 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM NEAR DANVILLE...OR 18 MILES WEST OF INDIANAPOLIS...AND
MOVING EAST AT 40 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  BROWNSBURG AND PITTSBORO AROUND 940 PM EDT...
  CLERMONT AROUND 945 PM EDT...
  EAGLE CREEK RESERVOIR AND SPEEDWAY AROUND 950 PM EDT...
  WYNNEDALE AND ZIONSVILLE AROUND 955 PM EDT...
  MERIDIAN HILLS AND NORTH CROWS NEST AROUND 1000 PM EDT...
  WILLIAMS CREEK AND BROAD RIPPLE AROUND 1005 PM EDT...
  CASTLETON AND CARMEL AROUND 1010 PM EDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

SMF
Special weather statement, May 13, 10:53 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1053 PM EDT THU MAY 13 2010

INZ042-140330-
RANDOLPH-
1053 PM EDT THU MAY 13 2010

...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN RANDOLPH COUNTY UNTIL
1130 PM EDT...

AT 1050 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES NORTH OF HAGERSTOWN...OR 13 MILES NORTH
OF CAMBRIDGE CITY...MOVING NORTHEAST AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
LYNN AND WINCHESTER AROUND 1110 PM EDT...
UNION CITY AROUND 1125 PM EDT...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4001 8497 4001 8520 4001 8521 4008 8522
      4025 8481 4004 8481
TIME...MOT...LOC 0254Z 246DEG 37KT 4002 8514

SMF
Special weather statement, May 13, 11:28 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1128 PM EDT THU MAY 13 2010

INZ035-043-044-140400-
FOUNTAIN-PARKE-VERMILLION-
1128 PM EDT THU MAY 13 2010

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN PARKE...CENTRAL
VERMILLION AND SOUTHERN FOUNTAIN COUNTIES UNTIL MIDNIGHT EDT/1100 PM
CDT/...

AT 1024 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF CHRISMAN...OR 9 MILES
NORTHEAST OF PARIS...MOVING EAST AT 50 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
DANA AROUND 1135 PM EDT...
MONTEZUMA...NEWPORT AND MECCA AROUND 1140 PM EDT...
ROCKVILLE AROUND 1145 PM EDT...
BLOOMINGDALE...MARSHALL AND TURKEY RUN STATE PARK AROUND 1150 PM
EDT...
JUDSON AROUND 1155 PM EDT...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3971 8754 3988 8754 4003 8718 3977 8705
      3968 8754 3970 8754
TIME...MOT...LOC 0328Z 249DEG 45KT 3976 8756

SMF
Special weather statement, May 13, 11:43 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1143 PM EDT THU MAY 13 2010

INZ036-043>045-140430-
MONTGOMERY-PARKE-PUTNAM-VERMILLION-
1143 PM EDT THU MAY 13 2010

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN PUTNAM...NORTHERN
PARKE...EASTERN VERMILLION AND SOUTHERN MONTGOMERY COUNTIES UNTIL
1230 AM EDT...

AT 1138 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES SOUTH OF NEWPORT...OR 19 MILES
NORTHEAST OF PARIS...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
BLOOMINGDALE...ROCKVILLE AND TURKEY RUN STATE PARK AROUND 1150 PM
EDT...
MARSHALL AND JUDSON AROUND 1155 PM EDT...
RUSSELLVILLE...WAVELAND AND SHADES STATE PARK AROUND 1205 AM EDT...
NEW MARKET AND CARPENTERSVILLE AROUND 1215 AM EDT...
LADOGA AND ROACHDALE AROUND 1220 AM EDT...
NEW ROSS AROUND 1225 AM EDT...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3996 8718 3996 8710 3998 8710 4008 8673
      3999 8671 3988 8671 3988 8670 3981 8670
      3973 8743 3989 8747
TIME...MOT...LOC 0343Z 255DEG 42KT 3980 8733

SMF

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 9:32 PM EDTSpecial Weather StatementINDClay, Vigo58 min
May 13, 10:53 PM EDTSpecial Weather StatementINDRandolph37 min
May 13, 11:28 PM EDTSpecial Weather StatementINDParke, Vermillion32 min
May 13, 11:43 PM EDTSpecial Weather StatementINDParke47 min
May 14, 12:34 AM EDTTornado WarningINDHoward11 min
May 14, 1:05 AM EDTSpecial Weather StatementINDHendricks, Putnam40 min
May 14, 1:28 AM EDTSpecial Weather StatementINDHendricks, Marion47 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.